| Model Number |
04.01.0117 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to pain associated with a joint luxation and the cause is unknown.About 3 months after the primary surgery, the surgeon upsized the metaphysis, liner, and glenosphere.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 26 september 2025: reverse shoulder system 04.01.0117 humeral reverse hc liner ø32/+3mm (k170452) lot: 2424009: (b)(4) items manufactured and released on 18-oct-2024.Expiration date: 06-oct-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0206 lat.Glenosphere 32xø24.5 (k193175) lot: 2341013: (b)(4) items manufactured and released on 30-jan-2024.Expiration date: 16-jan-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.